Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 7, Part M (2016)

Generalized pre-closed sets in vague topological spaces

Author(s)
Mary Margaret A and Arockiarani I
Abstract
This paper is developed to study a new class of sets in vague topological spaces namely vague generalized pre-closed sets. Further we have introduced some new generalized space to analyse their properties. Also some applications of vague generalized pre-closed sets namely vague pT1/2 space and vague gpT1/2 space are given.
Pages: 893-900  |  558 Views  42 Downloads
How to cite this article:
Mary Margaret A and Arockiarani I. Generalized pre-closed sets in vague topological spaces. International Journal of Applied Research. 2016; 2(7): 893-900.
Call for book chapter
Journals List Click Here Research Journals Research Journals